# SDR DALA2018061954067

- Difficulty date: June 14, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 87,411 hours, 11,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 39b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS WERE INOPERATIVE AT 39B. FOUND ATTACHING HARDWARE LOOSE AND SECURED.  SYSTEM OPERATION IS NORMAL.
